MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: complete sid is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 result generated on the architect i2000sr processing module for a patient with congestive cardiac failure and sick sinus syndrome.The samples were repeated and lower results were obtained.The following data was provided: customer¿s normal range: 0.70 to 1.48 ng/dl sid(b)(6): (b)(6) 2024 sample 1 (serum): initial result = >5.0 ng/dl; repeat result = 1.50 ng/dl repeat result on another instrument ((b)(6)) = 1.97 ng/dl (b)(6) 2024 repeat result after recentrifuged = 1.0 ng/dl other test result provided: tsh = 2.949 ¿iu/ml (b)(6) 2024 sample 2 (serum): initial result = 2.88 ng/dl repeat result on another instrument ((b)(6)) = 1.96 ng/dl repeat result after recentrifuged = 1.16 ng/dl (b)(6) 2024 sample 3 (plasma): initial result = 1.09 ng/dl repeat result on another instrument ((b)(6)) = 1.01 ng/dl the customer provided the patient¿s medication which included the following: aspara potassium tablets, ensure, mohrus tapes, lixiana (fxa inhibitor, anticoagulant) there was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 result generated on the architect i2000sr processing module for a patient with congestive cardiac failure and sick sinus syndrome.The samples were repeated and lower results were obtained.The following data was provided: customer¿s normal range: 0.70 to 1.48 ng/dl (b)(6): (b)(6) 2024 sample 1 (serum): initial result = >5.0 ng/dl; repeat result = 1.50 ng/dl repeat result on another instrument ((b)(6)) = 1.97 ng/dl (b)(6) 2024 repeat result after recentrifuged = 1.0 ng/dl.Other test result provided: tsh = 2.949 iu/ml.(b)(6) 2024 sample 2 (serum): initial result = 2.88 ng/dl.Repeat result on another instrument ((b)(6)) = 1.96 ng/dl.Repeat result after recentrifuged = 1.16 ng/dl.(b)(6) 2024 sample 3 (plasma): initial result = 1.09 ng/dl.Repeat result on another instrument ((b)(6)) = 1.01 ng/dl.The customer provided the patient¿s medication which included the following: aspara potassium tablets, ensure, mohrus tapes, lixiana (fxa inhibitor, anticoagulant) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section d4 - primary udi number: this section was corrected from (b)(4).The complaint investigation for falsely elevated architect free t4 results included a review of data and information provided by the customer, ticket trending review, device history record review, and labeling review.In addition, in-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A review of the complaint trending report did identify an increase in complaints for lot 56001ud00, however, in-house performance testing was completed which indicates the product is performing as expected.A review of the device history record did not identify any non-conformances or deviations with lot number 56001ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the architect free t4 reagent, lot number 56001ud00.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18927395
Report Number3005094123-2024-00129
Device Sequence Number4513204
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)240926(10)56001UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Catalogue Number07K65-34
Device Lot Number56001UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6) ; ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexUnknown